How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Geyik, MBBS Your Own Question
Dr Geyik, MBBS
Dr Geyik, MBBS,
Category: Medical
Satisfied Customers: 555
Experience:  Expert
113018656
Type Your Medical Question Here...
Dr Geyik, MBBS is online now

I’ve been experiencing very dry eyes for the past weeks and

This answer was rated:

Good morning
JA: Hello. How can I help?
Customer: I’ve been experiencing very dry eyes for the past weeks and it’s disturbing my daily life reading, going outside etc
JA: When was the last time you had your eyes checked? In general, how has your vision been lately?
Customer: i haf my eyes checked this April and the eyesight was a tiny bit worse that the year before.
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Thank you. Hmm thinking.. I’ve been trying to use eyedrops I’m 43, female only use glasses for reading or computer

<span style="font-size:12.0pt;font-family:"Arial",sans-serif;mso-fareast-font-family:
"Times New Roman";color:#222222;mso-fareast-language:EN-GB">Hello. This is
Dr Geyik and I will be assisting you today.

Can I please ask if you have had any recent trauma, bleeding/discharge from eyes, fever, cough, or other symptoms? And how is your vision?

Customer: replied 10 days ago.
Hi Dr Geyik
Customer: replied 10 days ago.
No trauma
Customer: replied 10 days ago.
File attached (PQS13LM)
Customer: replied 10 days ago.
I’ve been using eyedrops during the day lately
Customer: replied 10 days ago.
in the evening
Customer: replied 10 days ago.
File attached (G66TVG6)
Customer: replied 10 days ago.
Can you see the photos I sent?

Yes, I can see the photos.

Do you have any allergies or take any other medications?

Customer: replied 10 days ago.
I have bit of hayfever and been taking antidepressant for 6 years
Customer: replied 10 days ago.
Quite sensitive to bright light lately as well and my eyes look watery
Customer: replied 10 days ago.
File attached (G6ZZMP2)

Then this could possibly be due to hayfever or an allergic reaction. You could try antihistamine such as loratadine or cetirizine and use hypromellose eye drops to see if these would make any difference.

If all these measures fail, you could have a telephone or video consultation with your GP.

Dr Geyik, MBBS and 3 other Medical Specialists are ready to help you
Customer: replied 10 days ago.
Ok thank you